MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC410062630
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial/final mdr report being submitted with associated mfr# 2954740-2017-00092 and 2954740-2017-00091.(b)(4).Concerning cleanliness only, the microcoil system was returned in almost pristine condition.The system was either not used or was cleaned by the end user/hospital before being returned which may have produced further damage.It is also unknown if the device was improperly handled for returned packaging or was further manipulated and/or inspected post-procedurally.In addition, any trace or other evidence that may have been complaint related may have been altered or removed prior to being returned due to post-procedural handling, cleaning, and packaging.All location and measurement call-outs are approximate and for reference only.Both coils from the same complaint were returned with the coils unprotected and entangled, this unreported damage was not reported.Unreported damage as to why both introducer sheaths of both coil were not returned was not explained.Unreported kink on the dpu was found 67.0 centimeters off the proximal end was found.Coil¿s socket ring was found to have been pushed down inside the angle ring section.Coil damage was found.No manufacturing defects were found.The circumstances of how and when the unreported damage and how the missing product components occurred cannot be determined, however a portion of this unreported damage might have been during the end user post-procedural mishandling, cleaning, and packaging.The complaint of the coil being blocked in the unidentified microcatheter is not confirmed.The root cause of the reported failure cannot be determined due to the damaged condition of the coil and without the return of the introducer sheath.Without return of concomitant products it cannot be determined if those components had any additional contributions to the complaint event.Additionally, review of this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.
 
Event or Problem Description
As reported by a healthcare professional, during the embolization procedure a presidio10 cere 7mm x 30cm and presidio10 cere 6mm x 26cm and a coil were blocked in an unknown microcatheter.The procedure was completed using same like products.There were no adverse events.It was reported that the patient had a history of subarachnoid hemorrhage prior to the procedure.It was reported that the complaint products are available for investigation.

Brand Name
PRESIDIO 10 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6548652
Report Number2954740-2017-00092
Device Sequence Number749641
Product Code HCG
UDI-Device Identifier00878528003021
UDI-Public(01)00878528003021(17)180221(10)C15759
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2018
Device Catalogue NumberPC410062630
Device Lot NumberC15759
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/05/2017
Patient Sequence Number1